# SDR VNAA2021030199919

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 36,680 hours, 35,641 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27 AT FS280 TO FS310 IS CORRODED REQUIRES REPLACEMENT. INSTALLED NEW STRINGER FROM STORES PART #SH670-31642-1. NEW SERVICEABLE STRINGER WAS INSTALLED, PAINTED AND SEALED IAW CRJ 700 SRM 51-25-01-001-001-A01, 51-42-06-001-001-A01, 51-25-01-001-001-A01 AND 51-23-00-001-001-A01.
